# SDR ABXA9700760

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 59192172
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CENTER FLAP FORWARD HINGE AND ATTACH STUDS WERE FOUND CORRODED.  THE HINGE WAS REPLACED IAW DC9 MM.
